# SDR A6WA201140377

- Difficulty date: April 13, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL CUT OUT 510AB HAS FRETTING CORROSION.  REPAIRED FUEL PANEL CUT OUT 510AB IAW REO 601R-57-21-030.
